# SDR USAA2012050300026

- Difficulty date: April 12, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 65736971
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON RIGHT HORIZONTAL STABILIZER FORWARD UPPER BOLT AT BS 1093.417, RBL 35.50.  REPLACED RIGHT HORIZONTAL STABILIZER FORWARD UPPER BOLT IAW B737 AMM 27-41-11-404-009.
